# SDR DALA2016060704398

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 73,237 hours, 55,931 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BETWEEN 100-120 KNOTS IAW CREW REPORT DUE TO NR 1 AND NR 2 TIRE FAILURES.  BOTH TIRES WERE REPLACED.  LT ENGINE NOTED TO HAVE TIRE DEBRIS IN INLET.  DETAILED INSPECTION COMPLETED WITH NO BOROSCOPE FINDINGS ON LP 8687116.  LT ENGINE NOTED TO HAVE MINOR DAMAGE TO ACOUSTIC LINER AFT OF 1ST STAGE FAN DUE TO TIRE DEBRIS.  REPAIRED DAMAGED AREA ON LP 8687118.
